MathSciNet Relay Station
MathSciNet bibliographic data
MR621749 (82j:54075) 54F20 (54H25)
Oversteegen, Lex G.; Rogers, James T., Jr. An inverse limit description of an atriodic tree-like continuum and an induced map without a fixed point. Houston J. Math. 6 (1980), no. 4, 549–564.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement